ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О субгаромонических функциях, имеющих неотрицательные гармонические мажоранты в полуплоскости

Джрбашян, А. М. (1993) О субгаромонических функциях, имеющих неотрицательные гармонические мажоранты в полуплоскости. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 28 (4). pp. 42-61. ISSN 00002-3043

[img]
Preview
PDF
Download (6Mb) | Preview
    Item Type: Article
    Additional Information: On some classes of subharmonic functions which have nonnegative majorants nonnegative majorants in a half-plane.
    Uncontrolled Keywords: Jerbashian A. M.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 29 Oct 2012 14:58
    Last Modified: 29 Oct 2012 14:58
    URI: http://mathematics.asj-oa.am/id/eprint/730

    Actions (login required)

    View Item